Acute myocardial infarction induced by ergotamine tartrate: possible role of coronary arterial spasm.

@article{Yasue1981AcuteMI,
  title={Acute myocardial infarction induced by ergotamine tartrate: possible role of coronary arterial spasm.},
  author={Hirofumi Yasue and S Omote and Akinori Takizawa and Michinobu Nagao},
  journal={Angiology},
  year={1981},
  volume={32 6},
  pages={414-8}
}
A 45-year-old woman with almost normal coronary arteries suffered from acute inferior myocardial infarction after taking 2 tablets (2.0 mg) of ergotamine tartrate for headache. She had had attacks of variant angina and spasm of the right coronary artery had been demonstrated during the attack. After the recovery from myocardial infarction the intravenous injection of ergonovine maleate 0.05 mg induced spasm of the right coronary artery again. We conclude that acute myocardial infarction in this… CONTINUE READING